# SDR SWAA2013061016921

- Difficulty date: June 6, 2013
- Submitted: June 12, 2013
- Operation: Air carrier
- Aircraft: N228WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32496
- Aircraft time: 27,103 hours, 16,017 cycles
- Engine: Cfmint CFM567B242
- System (JASC): 7321 · Fuel Control/Turbine Engines
- Part: Hmu
- Part number: 442597
- Part serial: BECW4473
- Condition: Faulty
- Location: Nr 2 Engine
- Stage of operation: CL
- How discovered: O
- Nature of condition: R
- Precautionary procedure: K

## Discrepancy

AT 90 PERCENT N1 CLIMBING THROUGH 4,000' MSL W/ AUTO THROTTLES ENGAGED THE NR 2 ENGINE ROLLED BACK TO THE LOW 60 PERCENT N1 RANGE.  R & R HMU IAW MM.
